Inequalities involving integrals of polar-conjugate concave functions

M. Meyer, S. Reisner

Research output: Contribution to journalArticlepeer-review


An inequality of K. Mahler, together with its case of equality, due to M. Meyer, are extended to integrals of powers of polar-conjugate concave functions. An application to estimation of the volume-product of certain convex bodies is given.

Original languageEnglish
Pages (from-to)219-227
Number of pages9
JournalMonatshefte fur Mathematik
Issue number3
StatePublished - 1998


  • Concave functions
  • Convex bodies
  • Inverse Santaló

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Inequalities involving integrals of polar-conjugate concave functions'. Together they form a unique fingerprint.

Cite this